# SDR R61A2021090700695

- Difficulty date: August 19, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 43,811 hours, 27,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669006
- Condition: Corroded
- Location: Frms 86-89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON CENTER FUSELAGE III FLOOR STRUCTURE RH LONGITUDINAL BEAM AT FR86-89. REMOVED AND REPLACED LONGITUDINAL BEAM ON CFIII AT RH FR86-89 IAW EMB SRM 51-41-01 AND 51-43-03.
